# SDR UPS99229421

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 69182036
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C+SI, SUSPECT CRACK CARGO DOOR (FWD) FWD HINGE FRAME (DOOR INTERIOR).  FWD HINGE FRAME REPLACED IAW DWG 69-18203.
